厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

•EDUCATION

•Ph. D., Nankai University, 2001-2004.

•M.S.,  Fujian Normal University, 1998-2001.

•B.S.,Fujian Normal University, 1994-1998.

ACADEMIC CAREER

Texas A&M University:  Visiting Scholar, September 2015-September 2016.

 Texas A&M University:  Visiting Scholar, October 2009-November 2010.

 •Xiamen University: Post-doc, January 2005-September 2007.

•Chern Institute of  Mathematics: Visiting Scholar, May-July 2008.

•Xiamen University: Associate Professor, 2007-present.

•Xiamen University: Assistant Professor, 2004-2007.

RESEARCH AREAS

Primary: Banach space theory.

Secondary: Nonlinear functional analysis, frame theory.

RESEARCH GRANTS

Natural Science Foundation of  Fujian Province of China(No.2015J01026).

•National Natural Science Foundation of China(10526034).

•National Natural Science Foundation of China(10701063).

 PUBLICATIONS (*-corresponding author)

 

20. Chen, Dongyang and  Ruan, Yingbin, Quantitative Bessaga-Pelczynski property and quantitative Rosenthal property,  Math. Nachr. (to appear).

19. Amar Belacel and  Chen, Dongyang*, Lipschitz (p,r,s)-integral operators and Lipschitz (p,r,s)-nuclear operators,  J. Math. Anal. Appl. 461(2018), 1115-1137.

18. Chen, Dongyang, J. A. Chavez-Dominguez and Li Lei,  p-converging  operators and Dunford-Pettis property of order p,  J. Math. Anal. Appl. 461(2018), 1053-1066. 

17. Chen, Dongyang, Positive approximation properties of Banach lattices, Taiwanese Journal of Mathematics. 22(2018), 617-633.

16. Li, Lei, Chen, Dongyang* and J. A. Chavez-Dominguez,  Pelczynski's property (V*)  of order p and its quantification,  Math. Nachr. 291(2018), 420-442.

15. Chen, Dongyang,  A quantitative version of  the Johnson-Rosenthal theorem, Ann. Funct. Anal. 8(4)(2017), 512-519.

14. Chen, Dongyang and Li, Lei , The approximation properties determined by operator ideals, Acta Math. Sin.(Engl.Ser.) 33(2017), 311-326.

13. Chen, Dongyang, Li, Lei and Meng ,Qing, Orthogonality preservers of  JB*-triple-valued functions, Taiwanese Journal of  Mathematics, 20(2016), 1393-1400.

12. Chen, Dongyang, Kim, Ju Myung and Zheng, Bentuo,  The weak bounded approximation property of pairs, Proc. Amer. Math.Soc. 143(2015), 1665-1673.

11. Chen, Dongyang, Johnson, William B and Zheng, Bentuo, Corrigendum to  ``Commutators on (\sum l_q)_p'',  Studia Math. 223(2014), 187-191.

10. Chen, Dongyang, Li, Lei and Zheng, Bentuo, Perturbations of  frames, Acta Math. Sin.(Engl.Ser.) 30(2014), 1089-1108.

 9.Chen, Dongyang, Li, Lei, Wang, Risheng and Wang, Ya-shu, Non-vanishing preservers and compact weighted composition operators between spaces of Lipschitz functions. Abstr. Appl.Anal.2013, Art.ID 741050,8 pp.

8.Chen, Dongyang and Zheng, Bentuo, Three-space problems for the bounded compact approximation property. Acta Math. Sin.(Engl.Ser.)29(2013),625-632.

7.Chen, Dongyang and Zheng, Bentuo, Lipschitz p-integral operators and Lipschitz p-nuclear operators. Nonlinear Anal.75(2012),5270-5282.

6.Chen, Dongyang, Johnson, William B and Zheng, Bentuo, Commutators on (\sum l)p . Studia Math.206(2011),175-190.

5.Chen, Dongyang and Zheng, Bentuo, Remarks on Lipschitz p-summing operators. Proc.Amer.Math.Soc.139(2011),2891-2898. 

 4.Chen, Dongyang, Asymptotically isometric copies of  lp  and c0 in Banach spaces.  Acta Math.Sci.Ser.B Engl.Ed.26(2006),no.2,281-290.

3.Chen, Dongyang, A note on James's distortion theorem.(Chinese)Acta Math.Sinica(Chin.Ser.)47(2004),no.6,1223-1224.

2.Chen, Dongyang, Asymptotically isometric copies of  c0  and l1 in quotients of  Banach spaces. Collect.Math.55(2004),no.3,237-242.

1.Chen, Dongyang, Asymptotically isometric copies of  cand l1 in certain Banach spaces. J.Math.Anal.Appl.284(2003),no.2,618-625.

 

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:504
教师:陈东阳
职称:副教授
职务:==空==
Phone:2580671
Email:
cdy@xmu.edu.cn
研究方向:
Banach spaces;Nonlinear functional analysis